MathSciNet Relay Station
MathSciNet bibliographic data
MR1697600 (2000c:34223) 34L40 (34L25 39A70 47B39 47E05 81Q10)
Deift, P.; Killip, R. On the absolutely continuous spectrum of one-dimensional Schrödinger operators with square summable potentials. Comm. Math. Phys. 203 (1999), no. 2, 341–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement